# SDR CALA2017070702097

- Difficulty date: July 3, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 49,118 hours, 14,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N51961
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING BS1180+80 TO 1180+100 BL0 HAS CRACKED INTERCOSTAL ANGLE AT FLOOR BOARD NUTPLATES. REMOVED CRACKED UPPER ATTACH ANGLE, LOCATED, DRILLED AND INSTALLED NEW INTERCOSTAL UPPER ATTACH ANGLE BL0 FS1180+80 TO 1180+100 IAW SRM 51-40-02 PAR 4 AND 51-40-05 FIG 2.
